# SDR ASAA2025120462841

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N552AS
- Make and model: Boeing 737890
- Aircraft serial: 34595
- Aircraft time: 64,971 hours, 23,194 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Part number: AMC02PA03RWC
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 800-33FCD-29647-1 FOUND D12452 & D12464 PLUGS HAD BROKEN LATCH RETAINERS. GROUNDED - YES. REPLACED D12452 & D12464 PLUGS (CONNECTORS) WDM 33-51-13 SWPM 20-61-28. E LIGHT TESTS PASS.
